Header

UZH-Logo

Maintenance Infos

Browse by Creators

Navigate back| Up a level
Export as
Number of items: 64.

Okonek, C; Telemann, A (2012). Symmetric theta divisors of Klein surfaces. Central European Journal of Mathematics, 10(4):1314-1320.

Okonek, C; Schneider, C; Spindler, H (2011). Vector bundles on complex projective space (Corrected reprint of the 1988 Edition). Basel: Birkhäuser.

Dürr, M; Okonek, C (2009). Relations for virtual fundamental classes of Hilbert schemes of curves on surfaces. Advances in Geometry, 9(2):219-231.

Okonek, C; Teleman, A (2008). Cohomotopy invariants and the universal cohomotopy invariant jump formula. Journal of Mathematical Sciences (Tokyo), 15(3):325-409.

Dürr, M; Kabanov, A; Okonek, C (2007). Poincaré invariants. Topology, 46(3):225-294.

Okonek, C; Teleman, A (2004). Gauge theoretical Gromov-Witten invariants and virtual fundamental classes. In: Collino, A. The Fano Conference. Turin: Università di Torino, 591-623.

Okonek, C; Teleman, A (2003). Comparing virtual fundamental classes: gauge theoretical Gromov-Witten invariants for toric varieties. Asian Journal of Mathematics, 7(2):167-198.

Okonek, C; Teleman, A (2002). Gauge theoretical equivariant Gromov-Witten invariants and the full Seiberg-Witten invariants of ruled surfaces. Communications in Mathematical Physics, 227(3):551-585.

Okonek, C; Teleman, A (2000). Seiberg-Witten invariants for 4-manifolds with b₊=0. In: Peternell, T; Schreyer, F O. Complex analysis and algebraic geometry. Berlin, 347-357.

Okonek, C; Teleman, A (1999). Master spaces and the coupling principle: from geometric invariant theory to gauge theory. Communications in Mathematical Physics, 205(2):437-458.

Okonek, C; Teleman, A (1999). Recent developments in Seiberg-Witten theory and complex geometry. In: Schneider, Michael; Siu, Yum-Tong. Several complex variables (Berkeley, CA, 1995-1996). Cambridge: Cambridge Univ. Press, 391-428.

Okonek, C; Teleman, A (1998). 3-dimensional Seiberg-Witten invariants and non-Kählerian geometry. Mathematische Annalen, 312(2):261-288.

Bell, S; Brylinski, J; Huckleberry, A; Narasimhan, R; Okonek, C; Schumacher, G; van de Ven, A; Zucker, S (1998). Complex manifolds. Berlin: Springer.

Okonek, C; Teleman, A (1997). Seiberg-Witten invariants and rationality of complex surfaces. Mathematische Zeitschrift, 225(1):139-149.

Okonek, C; Teleman, A (1996). Quaternionic monopoles. Communications in Mathematical Physics, 180(2):363-388.

Okonek, C; Teleman, A (1996). Seiberg-Witten invariants for manifolds with b+=1 and the universal wall crossing formula. International Journal of Mathematics, 7(6):811-832.

Okonek, C; van de Ven, A (1995). Cubic forms and complex 3-folds. L'Enseignement Mathématique. Revue Internationale. 2e Série, 41(3-4):297-333.

Okonek, C (1995). Die vierte Dimension. Elemente der Mathematik, 50(3):107-115.

Okonek, C; Teleman, A (1995). Les invariants de Seiberg-Witten et la conjecture de van de Ven. Comptes Rendus de l'Académie des Sciences. Série I. Mathématique, 321(4):457-461.

Okonek, C; Teleman, A (1995). Quaternionic monopoles. Comptes Rendus de l'Académie des Sciences. Série I. Mathématique, 321(5):601-606.

Okonek, C; Teleman, A (1995). The coupled Seiberg-Witten equations, vortices, and moduli spaces of stable pairs. International Journal of Mathematics, 6(6):893-910.

Ebeling, W; Okonek, C (1994). Homology Hopf surfaces. Compositio Mathematica, 91(3):277-304.

Okonek, C (1994). Notes on Varieties of Codimension 3 in Pn. Manuscripta Mathematica, 84(3-4):421-442.

Okonek, C (1993). Donaldson-Floer invariants and singularities. In: Lanteri, A; et al. Geometry of complex projective varieties (Cetraro, 1990). Rende: Mediterranean, 203-217.

Lübke, M; Okonek, C; Schumacher, G (1993). On a relative Kobayashi-Hitchin correspondence. International Journal of Mathematics, 4(2):253-288.

Okonek, C (1991). Diffeomorphisms of fake Enriques surfaces. In: Catanese, F; et al. Problems in the theory of surfaces and their classification (Cortona, 1988). London: Academic Press, 237-245.

Okonek, C (1991). Instanton invariants and algebraic surfaces. In: De Bartolomeis, P; Tricerri, F. Geometric topology: recent developments (Montecatini Terme, 1990). Berlin: Springer, 138-186.

Ebeling, W; Okonek, C (1991). On the diffeomorphism groups of certain algebraic surfaces. L'Enseignement Mathématique. Revue Internationale. 2e Série, 37(3-4):249-262.

Ebeling, W; Okonek, C (1990). Donaldson invariants, monodromy groups, and singularities. International Journal of Mathematics, 1(3):233-250.

Okonek, C (1990). On the Floer homology of Seifert fibered homology 3-spheres. In: Geometry of low-dimensional manifolds, 1 (Durham, 1989). Cambridge: Cambridge Univ. Press, 149-159.

Okonek, C; van de Ven, A (1990). Stable bundles, instantons and C\sp \infty-structures on algebraic surfaces. In: Several complex variables, VI. Berlin: Springer, 197-249.

Bauer, S; Okonek, C (1990). The algebraic geometry of representation spaces associated to Seifert fibered homology 3-spheres. Mathematische Annalen, 286(1-3):45-76.

Okonek, C; van de Ven, A (1989). Γ-type-invariants associated to PU(2)-bundles and the differentiable structure of Barlow's surface. Inventiones Mathematicae, 95(3):601-614.

Okonek, C (1988). Fake Enriques surfaces. Topology, 27(4):415-427.

Lübke, M; Okonek, C (1987). Moduli spaces of simple bundles and Hermitian-Einstein connections. Mathematische Annalen, 276(4):663-674.

Lübke, M; Okonek, C (1987). Differentiable structures of elliptic surfaces with cyclic fundamental group. Compositio Mathematica, 63(2):217-222.

Okonek, C (1987). Lefschetz theorems for sections in vector bundles. : Math. Gottingensis, Schriftenr. Sonderforschungsbereichs Geom. Anal. 53, 5 p..

Lübke, M; Okonek, C (1987). Stable bundles on regular elliptic surfaces. Journal für die Reine und Angewandte Mathematik, 378:32-45.

Okonek, C (1986). A comparison theorem. Mathematische Annalen, 273:271-276.

Okonek, C (1986). Concavity, convexity and complements in complex spaces. Berlin: Springer.

Okonek, C (1986). Flächen vom Grad 8 im IP4. Mathematische Zeitschrift, 191(2):207-223.

Okonek, C; Spindler, H (1986). Mathematical instanton bundles on P2n+1. Journal für die Reine und Angewandte Mathematik, 364:35-50.

Hulek, K; Okonek, C; van de Ven, A (1986). Multiplicity-2 structures on Castelnuovo surfaces. Ann. Scuola Norm. Sup. Pisa Cl. Sci. (4), 13(3):427-448.

Okonek, C (1986). On codimension-2 submanifolds in \\backslashbbfP\backslashsp 4\ and \\backslashbbfP\backslashsp 5\. Deutschland: Math. Gottingensis, Schriftenr. Sonderforschungsbereichs Geom. Anal. 50, 29 p..

Okonek, C; van de Ven, A (1986). Stable bundles and differentiable structures on certain elliptic surfaces. Inventiones Mathematicae, 86(2):357-370.

Okonek, C (1986). Subvarieties in homogeneous manifolds. In: Complex analysis and algebraic geometry (Göttingen, 1985). Berlin: Springer, 127-132.

Okonek, C (1985). Barth-Lefschetz theorems for singular spaces. Bonn: Math. Gottingensis, Schriftenr. Sonderforschungsbereichs Geom. Anal. 37, 24 p..

Okonek, C; Spindler, H (1984). Das Spektrum torsionsfreier Garben I. Manuscripta Mathematica, 47(1-3):187-228.

Okonek, C; Spindler, H (1984). Die Modulräume 3MstIP3 (-2,3,c3). Mathematische Annalen, 267(3):365-375.

Okonek, C (1984). Über 2-codimensionale Untermannigfaltigkeiten vom Grad 7 in 4 und 5. Mathematische Zeitschrift, 187(2):209-219.

Okonek, C (1984). Über 2-codimensionale Untermannigfaltigkeiten vom Grad 7 in IP4 und IP5. Mathematische Zeitschrift, 187:209-219.

Okonek, C (1983). Bemerkungen zur K-Theorie äquivarianter Endomorphismen. Archiv der Mathematik, 40(2):132-138.

Okonek, C (1983). Die äquivariante unitäre Kobordismentheorie und ihre äquivariante formale Gruppe. Archiv der Mathematik, 40(3):208-220.

Okonek, C (1983). Moduli extremer reflexiver Garben auf Pn. Journal für die Reine und Angewandte Mathematik, 1983(338):183-194.

Okonek, C (1983). Moduli reflexiver Garben und Flächen von kleinem Grad in 4. Mathematische Zeitschrift, 184(4):549-572.

Okonek, C; Spindler, H (1983). Reflexive Garben vom Rang r2 auf Pn. Journal für die Reine und Angewandte Mathematik, 344:38-64.

Okonek, C; Spindler, H (1983). Stabile reflexive Garben vom Rang 3 auf P3 mit kleinen Chernklassen. Mathematische Annalen, 264(1):91-118.

Okonek, C (1982). 3-Mannigfaltigkeiten im P5 und ihre zugehörigen stabilen Garben. Manuscripta Mathematica, 38:175-199.

Okonek, C (1982). Der Conner-Floyd-Isomorphismus für Abelsche Gruppen. Mathematische Zeitschrift, 179(2):201-212.

Okonek, C (1982). Reflexive Garben auf 4. Mathematische Annalen, 260(2):211-237.

Okonek, C (1981). Homotopiegruppen des Modulraumes M\bf P2(-1,2). Mathematische Annalen, 258(3):253-266.

Okonek, C. Algebraische Untersuchungen zur äquivarianten unitären Kobordismentheorie. 1980, Mathematisch-Naturwissenschaftliche Fakultät der Georg-August-Universität zu Göttingen. III, 59 S., Faculty of Science.

Okonek, C; Schneider, M; Spindler, H (1980). Vector bundles on complex projective spaces. Mass.: Birkhäuser Boston.

Okonek, C (1979). Das K(π, 1)-Problem fr die affinen Wurzelsysteme vom Typ An,Cn. Mathematische Zeitschrift, 168(2):143-148.

This list was generated on Wed Sep 19 07:10:54 2018 CEST.